| Catalog Number |
158121008 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/15/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.
Event or Problem Description
Surgeon was revising a pfc fb knee on tuesday 15th jan, came to implantation after a long case and couldn¿t get the pfc sigma 8mm stabilized inserts to engage into respective size 2 fb tray which was in situ from previous surgery.He then tried a second insert after failing to get the insert to lock into tray and had same problem with second.The patients joint was very tight which made the process challenging but he thought it's strange as had never had problems getting insert to lock in before and when switched to cr inert this locked in easily at first attempt.He decided due to extended theatre time, he couldn¿t keep patient in theatre longer and potentially revise further and settled for a cr insert despite this not being a recommended construct.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint #: (b)(4).Investigation summary: examination of the returned devices confirms the reported event.Product problem has not been identified.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that there was a surgical delay of 30 mins.
Additional Manufacturer Narrative
Product complaint (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report. .